Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Rates of mixing for potentials
of summable variation

Author: Mark Pollicott
Journal: Trans. Amer. Math. Soc. 352 (2000), 843-853
MSC (1991): Primary 58Fxx
Published electronically: September 17, 1999
MathSciNet review: 1621698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that for subshifts of finite type and equilibrium measures associated to Hölder potentials we have exponential decay of correlations. In this article we derive explicit rates of mixing for equilibrium states associated to more general potentials.

References [Enhancements On Off] (What's this?)

  • 1. R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Mathematics 470, Springer, Berlin, 1975. MR 56:1364
  • 2. N. Chernov, Markov approximations and decay of correlations for Anosov flows, Ann. of Math. (2) 147 (1998), 269-324. MR 99d:58101
  • 3. M. Gordin, The central limit theorem for stationary processes, Soviet Math. Dokl. 10 (1969), 1174-1176. MR 40:5012
  • 4. A. Kachurovskii, Rate of convergence in ergodic theorems, Russian Math. Surveys 51:4 (1996), 73-124. CMP 97:05
  • 5. A. Kondah, V. Maume and B. Schmitt, Vitesse de convergence vers l'etat d'equilibre pour des dynamiques markoviennes non hölderiennes, Ann. Inst. H. Poincaré Probab. Statist. 33 (1997), 675-695. MR 99e:28032
  • 6. C. Liverani, Flows, random perturbations and the rate of mixing, Ergod. Th. and Dynam. Sys., to appear.
  • 7. P. Walters, Ruelle's operator theorem and $g$-measures, Trans. Amer. Math. Soc. 214 (1975), 375-387. MR 54:515
  • 8. P. Walters, An Introduction to Ergodic Theory, Springer, Berlin, 1982. MR 84e:28017
  • 9. A. Fisher and A. Lopes, Polynomial decay of correlation and the central limit theorem for the equilibrium state of a non-Hölder potential, Preprint.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58Fxx

Retrieve articles in all journals with MSC (1991): 58Fxx

Additional Information

Mark Pollicott
Affiliation: Department of Mathematics, Manchester University, Oxford Road, Manchester M13 9PL, England

Received by editor(s): September 22, 1997
Published electronically: September 17, 1999
Article copyright: © Copyright 1999 American Mathematical Society